# SDR 2DYA20210423003

- Difficulty date: April 17, 2021
- Submitted: April 23, 2021
- Operation: Air carrier
- Aircraft: N700KW
- Make and model: Boeing 767336
- Aircraft serial: 25443
- Aircraft time: 70,081 hours, 30,226 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE R4 EMERGENCY LIGHT WILL NOT ILLUMINATE. MAINTENANCE MECHANIC REMOVED AND RPLACED R4  SIDE EMERGENCY LIGHT THAT WAS FOUND LOOSE IN ADDITION TO M733 POWER BATTERY PACK PER AMM 33-51-21. OPS CHECK GOOD.
